# SDR C2XA10TY070

- Difficulty date: April 21, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 21,883 hours, 16,694 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - STRINGER 21R AND SPLICE CORRODED BETWEEN FRAMES 14 AND 15.  REPAIRED AREA IAW EMB 145 SRM 51-40-02 AND 51-20-03.  RESTORED SURFACE FINISH IAW EMB 145 CPM 51-21-05 & 06.
